Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The Jacobi-Rosochatius Problem on an Ellipsoid: The Lax Representations and Billiards
Journal: Archive for Rational Mechanics and Analysis
Volume: 210
Issue: 1
First page: 101
Last page: 131
Issue Date: 1-Oct-2013
Rank: M21a
ISSN: 0003-9527
DOI: 10.1007/s00205-013-0638-4
Abstract: 
In this article, we construct the Lax representations of the geodesic flow, the Jacobi-Rosochatius problem and its perturbations by means of separable polynomial potentials on an ellipsoid. We prove complete integrability in the case of a generic symmetric ellipsoid and describe analogous systems on complex projective spaces. Also, we consider billiards within an ellipsoid under the influence of the Hook and Rosochatius potentials between the impacts. A geometric interpretation of the integrability analogous to the classical Chasles and Poncelet theorems is given.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

9
checked on Jun 22, 2024

Page view(s)

59
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.